MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.T3I4L TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 L; KNEE TIBIAL TRAY FIXED CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.T3I4L TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 L; KNEE TIBIAL TRAY FIXED CEMENTED
Model Number 02.12.T3I4L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 may 2022: lot 1909440: (b)(4) items manufactured and released on 12-mar-2020.Expiration date: 2025-03-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Preliminary investigation performed by r&d manager: revision surgery of a gmk sphere implant after 1 year and a half from primary due to infection.Pictures of the explanted components have been sent for analysis.No elements relevant for the event can be noted on the explanted components.Causes for infection could have been most likely related to factors not related to the implant.Other devices involved: batch review performed on 13 may 2022: gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot 2003006: (b)(4) items manufactured and released on 18-june-2020.Expiration date: 2025-05-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-sphere 02.12.0025l femoral component sphere cemented size 5+ l (k140826) lot 2003217: (b)(4) items manufactured and released on 15-july-2020.Expiration date: 2025-07-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event.Gmk-sphere 02.12.0410fl tibial insert fixed sphere flex size 4/10 mm l (k121416) lot 2005226: (b)(4) items manufactured and released on 22-july-2020.Expiration date: 2025-07-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event.
 
Event or Problem Description
Revision surgery for knee infection at 1 year and 5 months after primary.All components revised successfully.

Brand Name
GMK-SPHERE 02.12.T3I4L TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 L
Common Device Name
KNEE TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14621593
Report Number3005180920-2022-00430
Device Sequence Number5937592
Product Code JWH
UDI-Device Identifier07630030827136
UDI-Public07630030827136
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2020
Device Model Number02.12.T3I4L
Device Catalogue Number02.12.T3I4L
Device Lot Number1909440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Initial Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight75 KG